# SDR IPXA2023070193578

- Difficulty date: June 8, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: NLC6739501
- Part serial: 48574
- Condition: Broken
- Location: L/H I/B Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H I/B ELEVATOR TOP I/B SIDE HAS A BROKEN OFF UPPER FLANGE AT STA XE=125.8.REPAIRED ELEVATOR UPPER FLANGE AT THE L/H I/B SIDE AT STA XE=125.8 IAW VTSAA EA 011-5520-01-A9979 I/R AND UPS EO MD11-5520-87368-A DATED 06/27/23 AND FAA FORM SIGNED BY S. KANG (AR-605677) DATED 06/26/23 (MAJOR)
